Home > Massimo Di Maio, ESMO 2017 – Rolapitant for Chemotherapy-induced Nausea and Vomiting
Supportive Cancer Care

Massimo Di Maio, ESMO 2017 – Rolapitant for Chemotherapy-induced Nausea and Vomiting

Published Online: October 31st 2017

Dr Massimo Di Maio discusses the role of rolapitant on chemotherapy-induced nausea and vomiting. Interview in Italian.

 

Speaker disclosures: Received honoraria or acted as consultant for Bayer, Eli Lilly, AstraZeneca, Janssen, Bristol Myers Squibb, Merck Sharp & Dohme.

 

Filmed at the ESMO annual meeting, 2017

Related Videos In Supportive Cancer Care
  • Copied to clipboard!
    accredited arrow-downarrow_leftarrow-right-bluearrow-right-dark-bluearrow-right-greyarrow-right-orangearrow-right-whitearrow-right-blueavatarcalendarchevron-down crosscrossdownloademailexclaimationfeedbackfiltergraph-arrowinterviewslinkmenumore_dots padlock person play_buttonplay-colour-tmcplay-colourAsset 1podcastprinter scenerysearch share social_facebooksocial_googleplussocial_instagramsocial_linkedin_altsocial_linkedin_altsocial_pinterestlogo-twitter-glyph-32social_youtubeshape-star (1)tick-bluetick-orangetick-whiteticktimetranscriptup-arrowwebinar